# SDR UIEA2018092402043

- Difficulty date: September 22, 2018
- Submitted: September 24, 2018
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 103,118 hours, 19,852 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER SELECTING ENGINE NAI WE GOT RIGHT ENG BLEED OFF EICAS MESSAGE FOLLOWED BY RIGHT PACK OFF EICAS MESSAGE. RAN QRH PROC, RT ENG BLEED OFF DURING QRH PROCEDURE. MESSAGE WAS INTERMITENTLY COMING BACK AND FINALLY CLEARED ON ITS OWN. PERFORMED AIR SUPPLY BTIE TEST IAW AMM SUBTASK 36-11-00-745-007 AND FIM 36-20 FAULT TREE 804. NO FAULTS NOTED AT THIS TIME. OK FOR SERVICE.
